Patient :I had my period on the 6 ,n had I had sex on the 11I tok n tablet before n after the sex on the 19 of the same month I had my period again n is now 18 of the next month I never had my period pls help me
Thanks for the query.
I understand your concern.
You didn't mention which type of tablet you have taken.
If you have taken emergency contraceptive pill, the possibility of pregnancy is less.
And the bleeding you got in the middle of the month could be possibly due to withdrawal effect of pill.
Emergency pill can alter the menstrual pattern by leading to hormonal imbalance.
That could be one possible cause for your delayed periods.
If you do not get periods even one week after expected date, please go for urine pregnancy test once.
If test gives negative result, consult your doctor and take tablets to induce withdrawal bleeding.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.